# SDR JJBA20212260009

- Difficulty date: February 26, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 32,956 hours, 23,630 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Part number: 41042001201
- Condition: Cracked
- Location: Seat 22a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22A AISLE SIDE FRAME CRACKED. R&R SEAT 22A. OPS CHECK SAT. NO OTHER DEFECTS NOTED.
